# SDR CALA2016072200442

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 143N552027
- Condition: Not Reported
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED REPAIR AT CABIN FLOOR LT CREASE BEAM ANGLE BS 760 INBD IAW SRM 53-00-13, 53-30-13 AND AMM 51-21-14-370-801. FABRICATED REPAIR IAW SRM 53-00-13, 53-30-13 AND AMM 51-21-14-370-801 .
